# SDR ABXA201010130132

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 68,605 hours, 32,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT STOP BOLT ATTACH FITTING CRACKED, RIGHT WING L/E, APPROX LES 910.  REMOVED AND REPLACED NR 11 SLAT STOP BOLT NOSE RIB IAW B767 SRM 51-40-02.
